# SDR SWIA200312738

- Difficulty date: December 30, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 1,732 hours, 1,477 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Part serial: G3KY
- Condition: Malfunctioned
- Location: Flt Control
- Part time: 96 hours, 72 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/P DISCONNECTED IN FLIGHT WHEN FLIGHT DIRECTOR FAILED ON F/O'S SIDE.  A/P WOULD NOT RE-ENGAGE ON CAPTAIN'S SIDE.  AFTER 15 MINUTES F/O'S FLIGHT DIRECTOR CAME BACK AND RE-ENGAGED A/P.  REMOVED AND REPLACED FCC NR 2.  OPS CHECKS GOOD IAW CRJ MM 22-12-14.
